# SDR 97ZZZX2936

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176SH
- Make and model: Skrsky S76
- Aircraft serial: 760182
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Part number: 451400016
- Condition: Failed
- Location: Air Cond Comp
- Part time: 1,851 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BELT SPLIT CAUSING LOSS OF TENSION AND ALLOWING BELT TO JUMP OFF PULLEY DRIVE AND WEDGING BETWEEN MOTOR AND PULLEY; THUS, CAUSING RUBBER SMELL AND SMOKE IN CABIN.  BELT WAS LAST INSPECTED FOR CONDITION 33.2 HRS AGO.  DATE OF LAST REPLACEMENT 8-11-92.  ITEM IS ON CONDITION.
